# SDR CALA2022012600233

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 69,203 hours, 25,446 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540lbl54.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 54.60 IS CRACKED. NSA EMX N/R 00085. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 54.60 V842476, 01/24/2022. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00085 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE , AND HANGER N/R 5867223, WORK ACCOMPLISHED BY V905004, AND NSA EMX N/R 00085 AND HANGER N/R 5867223 FOR WORK ACCOMPLISHED INSPECTED BY 912634. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION
